# SDR SWAA2021030852870

- Difficulty date: March 3, 2021
- Submitted: March 8, 2021
- Operation: Air carrier
- Aircraft: N7864B
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30638
- Aircraft time: 55,578 hours, 37,203 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Pulled
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BOARD 231XF FACE SHEET PLY PULLED OFF / REPLACED CABIN FLOOR PANEL 231XF BY FABRICATION IAW B737 SRM 53-00-50-2R-0 PER 1 AND PAR 4; BOEING DWG 144A5810-7 AND PER SAMPLE.
